MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 6MM (D) X 8.5MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 6MM (D) X 8.5MM (L); DENTAL IMPLANT
Catalog Number T3ST685
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that, after the implant was placed it was noted that the internal hex was not defined perfectly.It was later clarified that the inside hex had some rounded edges and that the driver tip did not seat all the way.Many attempts were made to seat it with different tips, but none would fully engage the hex.With great difficulty, it was removed and the implant was replaced.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 10, 4109, 3331 and 4111.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported device for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent minor bone / tissue attached to external threads.The implant's drive feature was observed damaged.Implant matched prints where measured.No allegations were reported against the returned bundle cover screw, and no apparent malfunction was identified.Some damage was identified around the implant's platform likely due to the removal process.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used, excessive torque - customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
T3® PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 6MM (D) X 8.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23688713
Report Number0001038806-2025-03462
Device Sequence Number17648114
Product Code DZE
UDI-Device Identifier00844868047056
UDI-Public(01)00844868047056(17)290718(10)2120017075
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberT3ST685
Device Lot Number2120017075
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic